# SDR 04FDEA00353

- Difficulty date: February 8, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FLAP O/B HINGE (FLAP SIDE) O/B PIVOT HOLE CORRODED. RT O/B FLAP O/B HINGE (FLAP SIDE) O/B PIVOT HOLE CORROSION REMOVED & REPAIRED AS PER FEDEX EA 1-5750-74311. RT O/B FLAP O/B AFT HINGE BRACKET BORE CORRODED.
